# SDR A6WA2015072942950

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 39,137 hours, 35,570 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Abnormal
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3892,  ONE BULB BURNED OUT ON CEILING LIGHT BY LAVATORY DOOR.  R & R THE BULB IAW AMM 33-51-16.  OS CHECKED GOOD.
